# SDR VNAA202006029991

- Difficulty date: June 2, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 12,379 hours, 11,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  INSTALLED NEW DRAG ANGLE.
